# SDR RAIA201412050001

- Difficulty date: December 5, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 34,402 hours, 30,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED SERVICE DOOR LOWER EMERGENCY EXIT LIGHT BULB, OPS CHECK GOOD.
